# SDR AALA20072114

- Difficulty date: October 25, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N255AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49287
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pinched
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - EMERGENCY LIGHTS IN FORWARD CABIN INOPERATIVE.  REPLACED PINCHED WIRE AT FORWARD ESCAPE PATH LIGHTING PANEL FOR EMERGENCY LIGHTS IN FORWARD CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
